American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Bakhadyr Khoussainov and Alexei Miasnikov. Finitely presented expansions of groups, semigroups, and algebras. Trans. Amer. Math. Soc. 366 (2014) 1455-1474.
Abstract, references, and article information   
View Article: PDF

[2] A. Yu. Olshanskii. Space functions of groups. Trans. Amer. Math. Soc. 364 (2012) 4937-4985.
Abstract, references, and article information   
View Article: PDF

[3] A. Yu. Ol'shanskii and M. V. Sapir. The conjugacy problem for groups, and Higman embeddings. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 40-50. MR 1988871.
Abstract, references, and article information   
View Article: PDF

[4] Daniele Mundici. Simple Bratteli diagrams with a Gödel-incomplete C*-equivalence problem. Trans. Amer. Math. Soc. 356 (2004) 1937-1955. MR 2031047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Laczkovich. The removal of $\pi$ from some undecidable problems involving elementary functions. Proc. Amer. Math. Soc. 131 (2003) 2235-2240. MR 1963772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gennady S. Makanin and Tatiana A. Makanina. Functions for parametrization of solutions of an equation in a free monoid. Trans. Amer. Math. Soc. 352 (2000) 1-54. MR 1491869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gennady S. Makanin. Multiplication of natural number parameters and equations in a free semigroup. Trans. Amer. Math. Soc. 348 (1996) 4813-4824. MR 1360227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Oleg V. Belegradek. Degrees of unsolvability of first order decision problems for finitely presented groups . Proc. Amer. Math. Soc. 124 (1996) 623-625. MR 1307493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Louxin Zhang. A short proof of a theorem of Adjan . Proc. Amer. Math. Soc. 116 (1992) 1-3. MR 1092933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jody Meyer Lockhart. An HNN-extension with cyclic associated subgroups and with unsolvable conjugacy problem . Trans. Amer. Math. Soc. 313 (1989) 331-345. MR 992601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. Avenhaus, K. Madlener and F. Otto. Groups presented by finite two-monadic Church-Rosser Thue systems . Trans. Amer. Math. Soc. 297 (1986) 427-443. MR 854076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Friedrich Otto. Elements of finite order for finite monadic Church-Rosser Thue systems . Trans. Amer. Math. Soc. 291 (1985) 629-637. MR 800255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. M. W. Glass and Yuri Gurevich. The word problem for lattice-ordered groups . Trans. Amer. Math. Soc. 280 (1983) 127-138. MR 712252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kenneth K. Hickin and Richard E. Phillips. Isomorphism types in wreath products and effective embeddings of periodic groups . Trans. Amer. Math. Soc. 277 (1983) 765-778. MR 694387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John C. Stillwell. Efficient computation in groups and simplicial complexes . Trans. Amer. Math. Soc. 276 (1983) 715-727. MR 688973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. M. Silberger. Are primitive words universal for infinite symmetric groups? . Trans. Amer. Math. Soc. 276 (1983) 841-852. MR 688980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jody Lockhart. Markov-type properties . Proc. Amer. Math. Soc. 85 (1982) 305-309. MR 656089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] C. K. Gupta. On the conjugacy problem for $F/R\sp{\prime} $ . Proc. Amer. Math. Soc. 85 (1982) 149-153. MR 652430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] K. J. Horadam. The word problem and related results for graph product groups . Proc. Amer. Math. Soc. 82 (1981) 157-164. MR 609643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] K. J. Horadam. A quick test for nonisomorphism of one-relator groups . Proc. Amer. Math. Soc. 81 (1981) 195-200. MR 593456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. Daniel Hurwitz. On cyclic subgroups and the conjugacy problem . Proc. Amer. Math. Soc. 79 (1980) 1-8. MR 560573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ralph Freese. Free modular lattices . Trans. Amer. Math. Soc. 261 (1980) 81-91. MR 576864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Michael Anshel. Vector groups and the equality problem for vector addition systems . Math. Comp. 32 (1978) 614-616. MR 482272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1